• Size

    24 ct

    Identifier

    00070038623724

    SKU/UPC

    7003862372
  • Size

    4 oz

    Description

    Other Information: Each 20 ml contains: sodium 12 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12 & over. Dextromethorphan HBr (Cough suppressant). Guaifenesin (expectorant). Controls cough. Relieves chest congestion. Thins & loosens mucus. Non-drowsy. Better tasting! Same effective cough relief (Compared to Robitussin Cough + Chest Congestion DM Max [10 m]). Better tasting plus stronger and longer soothing action (compared to Robitussin Cough + Chest Congestion DM Max [10 ml]). Same maximum strength relief. For most recent product information, visit www.Robitussin.com. Questions or comments? call weekdays from 9 am to 5 pm EST at 1-800-762-4675.

    Identifier

    00300318739129

    SKU/UPC

    30031873912

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    20 ct

    Description

    Alka-Seltzer Plus® Severe Cough, Mucus & Congestion Day/Night Liquid Gels. See new warning. Non drowsy day: Acetaminophen/pain reliever-fever reducer. Dextromethorphan HBr/cough suppressant. Guaifenesin/expectorant. Phenylephrine HCL/nasal decongestant. Relieves: mucus, cough, nasal & chest congestion, headache, sore throat, fever. Night: Acetaminophen/pain reliever-fever reducer. Dextromethorphan HBr/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCL/nasal decongestant. Relieves: cough, nasal congestion, runny nose, headache, sore throat, fever. Bayer. Does not contain aspirin. Alka-Seltzer Plus® severe cough, mucus & congestion day liquid gels: Uses: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Temporarily relieves these symptoms due to a cold or flu: Nasal congestion. Sinus congestion and pressure. Minor aches and pains. Headache. Cough. Sore throat. Temporarily reduces fever. Alka-Seltzer Plus® severe cough, mucus & congestion night liquid gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Nasal and sinus congestion. Cough. Sore throat. Runny nose. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9am - 5pm EST). Bayer, the Bayer cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500559542

    SKU/UPC

    1650055954

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    4 oz

    Description

    Robitussin® Severe Multi-Symptom Cough Cold + Flu Maximum Strength Liquid. Adult. For Ages 12 & Over. Better Tasting Treats More Symptoms*. CF Max. Relieves: Cough, Sore Throat. Body Aches, Fever. Nasal Congestion. Chest Congestion. Non-Drowsy. Acetaminophen (Pain Reliever / Fever Reducer). Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Phenylephrine HCI (Nasal Decongestant). 4 FL OZ ( 118 ml ). Better tasting plus. Stronger Soothing Action*. Uses: Temporarily relieves these symptoms occurring with a cold or flu: Cough due to minor throat and bronchial irritation. Nasal congestion. Sinus congestion and pressure. Minor aches and pains. Sore throat. Headache. Temporarily reduces fever. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive. *Compared to robitussin multi-symptom cold CF max. Maximum strength claim based on maximum levels of active ingredients per 4 hour dose. Each 20 ml Contains: Sodium 14 mg. Questions or Comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. © 2015 Pfizer Inc.

    Identifier

    00300318751121

    SKU/UPC

    30031875112

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Robitussin
  • Size

    4 oz

    Description

    PediaCare® Acción Rápida Sabor de Uva Niños 4-11 Resfriado Con Multiples Sintomas. 100% Especializado En Niños™. Uso diurno. No da sueño. Hidrobromuro de dextrometorfano - suprime la tos. Hidrocloruro de fenilefrina - descongestivo nasal. Usos: Alivia temporalmente los siguientes síntomas del resfriado común, de la fiebre del heno y de otras alergias del aparato respiratorio superior: Tos. Congestión nasal. Preguntas 1-888-474-3099 Lunes a Viernes 8am a 8pm EST. pediacare.com. ©2015 Medtech Products Inc.

    Identifier

    00814832010829

    SKU/UPC

    81483201082

    Manufacturer

    Medtech Products Inc.

    Brand

    PediaCare
  • Size

    10 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Read all warnings and directions before use. Keep carton. Misc: Ibuprofen 200 mg pain reliever/fever reducer (NSAID). Phenylephrine HCl 10 mg nasal decongestant. Contains & Phenylephrine. 1 pill dosage. Non-drowsy relief of: sinus pressure, nasal swelling & congestion, and headache. Non-drowsy. For most recent product information, visit www.advil.com.

    Identifier

    00305730195102

    SKU/UPC

    30573019510

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    20 ct

    Description

    Other Information: (Day Non-Drowsy Cold): Each tablet contains: sodium 416 mg. Phenylketonurics: Contains phenylalanine 9 mg per tablet. Store at room temperature. Avoid excessive heat. (Night Cold): Each tablet contains: sodium 476 mg. Phenylketonurics: Contains Phenylalanine 5.6 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: (Day Non-Drowsy Cold): 12 effervescent tablets. Aspirin (NSAID)/pain reliever-fever reducer. Dextromethorphan HBr/cough suppressant. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Headache & body ache. Cough. Sore throat. Sinus pressure. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org. Questions or comments? 1-800-986-0369 (Mon-Fri 9 am-5 pm EST). (Night Cold): 8 effervescent tablets. Aspirin (NSAID)/pain reliever-fever reducer. Dextromethorphan HBr/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Headache & body ache. Cough. Runny nose. Sore throat. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org. Questions or comments? 1-800-986-0369 (Mon-Fri 9 am-5 pm EST). Made in Mexico.

    Identifier

    00016500572633

    SKU/UPC

    1650057263

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer